# SDR SWAA112992

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 81,476 hours, 59,843 cycles
- System (JASC): 2540 · Lavatories
- Part: Circuit Breaker
- Part number: 727721
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC SMELL AT FL330; SMELL WENT AWAY BEFORE CIRCUIT BREAKER P18-4-C-6 WAS PULLED.  RESET CIRCUIT BREAKER PER MM.
